MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PATELLA; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. PERSONA ALL POLY PATELLA; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Codes Pain (1994); Swelling (2091); Limited Mobility Of The Implanted Joint (2671)
Date of Event 03/07/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: persona femur cemented posterior stabilized (ps) catalog # 42500006202 lot # 62034136.Persona natural tibia cemented catalog # 42532006702 lot # 63331185.Persona articular surface fixed bearing posterior stabilized (ps) catalog # 42522400511 lot # 62308346.Customer has indicated that the product will not be returned to zimmer biomet for investigation, due to it remains implanted.Multiple mdr reports were filled for this event: 3007963827-2020-00141, 0001822565-2020-01765, 0001822565-2020-01766.
 
Event or Problem Description
It was reported that the patient underwent a knee arthroplasty.Subsequently, the patient was experiencing moderate pain, increased instability, and a mild effusion.No intervention or revision has been reported to date.Attempt for further information has been made, but no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.Medical records review indicates that at 1-year patient had moderate instability, pain and x-ray findings of 3.6mm radiolucency of the posterior condyle.At 2-year follow-up severe instability, rom 110 degree, moderate pain, mild effusion and x-rays findings of 3.0mm tibial radiolucency.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ALL POLY PATELLA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
MDR Report Key10082677
Report Number0002648920-2020-00272
Device Sequence Number16853047
Product Code JWH
UDI-Device Identifier00889024247642
UDI-Public(01)00889024247642
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2024
Device Model NumberN/A
Device Catalogue Number42540000035
Device Lot Number63463168
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/28/2020
Supplement Date Received by Manufacturer06/12/2020
Initial Report FDA Received Date05/22/2020
Supplement Report FDA Received Date06/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight97